Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015 (2015), Article ID 583050, 6 pages
http://dx.doi.org/10.1155/2015/583050
Research Article

Some Results on Generalized -Derivations in -Prime Rings

1Center for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan
2Department of Mathematics, Faculty of Science, Cumhuriyet University, Sivas, Turkey

Received 27 December 2014; Accepted 7 March 2015

Academic Editor: Aloys Krieg

Copyright © 2015 Muhammad Anwar Chaudhry et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We extend some well known commutativity results concerning a nonzero square closed -Lie ideal and generalized -derivations of -prime rings.